Zero Estimates for Polynomials Over Commutative Rings.
Mathematische Annalen, Tome 272 (1985), pp. 489-504
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
zero estimates, lower bounds for the degrees of polynomials, Dirichlet exponent, noetherian ring
@article{MAN_1985__272_164027,
author = {M. L. Brown},
title = {Zero {Estimates} for {Polynomials} {Over} {Commutative} {Rings.}},
journal = {Mathematische Annalen},
pages = {489--504},
year = {1985},
volume = {272},
zbl = {0553.13002},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_164027/}
}
M. L. Brown. Zero Estimates for Polynomials Over Commutative Rings.. Mathematische Annalen, Tome 272 (1985), pp. 489-504. http://geodesic.mathdoc.fr/item/MAN_1985__272_164027/